MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6).2026, a 29mm navitor vision valve was selected for implant using a flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 24mm, unknown balloon.During the procedure, the valve repeatedly dived into the left ventricular outflow tract (lvot) and it was at a deeper position on the left-coronary cusp (lcc).After two unsuccessful deployments, it was decided to replace with a new system.On the first attempt, the valve was able to be deployed at a depth of 3-4mm on the non-coronary cusp (ncc).Post-implant, mild paravalvular leak (pvl) was observed.Post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 24mm, unknown balloon.Trace pvl was observed.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient was discharged.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 24mm, unknown balloon.During the procedure, the valve repeatedly dived into the left ventricular outflow tract (lvot) and it was at a deeper position on the left-coronary cusp (lcc).After two unsuccessful deployments, it was decided to replace with a new system.On the first attempt, the valve was able to be deployed at a depth of 3-4mm on the non-coronary cusp (ncc).Post-implant, mild paravalvular leak (pvl) was observed.Post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 24mm, unknown balloon.Trace pvl was observed.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient was discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of perivalvular leak (pvl) and regurgitation was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported pvl could not be conclusively determined.It is possible that procedural factors and/or patient condition contributed to the reported event; however, this cannot be confirmed.The reported regurgitation are likely cascading effects of the reported pvl.The reported unexpected medical intervention were results of case-specific circumstances as post-implant valvuloplasty was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Cine review: "one (1) fluoroscopy video was provided.In the first 2 attempts there was no coaxial alignment of flexnav with the annulus.3rd attempt (with new system) was ok and after post-dilatation the result was good".

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50243941
Report Number2135147-2026-05562
Device Sequence Number21414866
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)290323
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number11375587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexUnknown